Enumeration of intersecting families

P. Erdős, N. Hindman

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

It is shown that the logarithm to the base 2 of the number of maximal intersecting families on m elements is asymptotically equal to ( m-1 n-1) where n = [ 1 2m].

Original languageEnglish
Pages (from-to)61-65
Number of pages5
JournalDiscrete Mathematics
Volume48
Issue number1
DOIs
Publication statusPublished - 1984

Fingerprint

Intersecting Family
Logarithm
Enumeration

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Theoretical Computer Science

Cite this

Enumeration of intersecting families. / Erdős, P.; Hindman, N.

In: Discrete Mathematics, Vol. 48, No. 1, 1984, p. 61-65.

Research output: Contribution to journalArticle

Erdős, P. ; Hindman, N. / Enumeration of intersecting families. In: Discrete Mathematics. 1984 ; Vol. 48, No. 1. pp. 61-65.
@article{92d66893f6894b61aa05774c286578c4,
title = "Enumeration of intersecting families",
abstract = "It is shown that the logarithm to the base 2 of the number of maximal intersecting families on m elements is asymptotically equal to ( m-1 n-1) where n = [ 1 2m].",
author = "P. Erdős and N. Hindman",
year = "1984",
doi = "10.1016/0012-365X(84)90130-4",
language = "English",
volume = "48",
pages = "61--65",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",
number = "1",

}

TY - JOUR

T1 - Enumeration of intersecting families

AU - Erdős, P.

AU - Hindman, N.

PY - 1984

Y1 - 1984

N2 - It is shown that the logarithm to the base 2 of the number of maximal intersecting families on m elements is asymptotically equal to ( m-1 n-1) where n = [ 1 2m].

AB - It is shown that the logarithm to the base 2 of the number of maximal intersecting families on m elements is asymptotically equal to ( m-1 n-1) where n = [ 1 2m].

UR - http://www.scopus.com/inward/record.url?scp=4243252888&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=4243252888&partnerID=8YFLogxK

U2 - 10.1016/0012-365X(84)90130-4

DO - 10.1016/0012-365X(84)90130-4

M3 - Article

VL - 48

SP - 61

EP - 65

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

IS - 1

ER -